# SDR AALA202208250297

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777
- Aircraft serial: 33538
- Aircraft time: 26,481 hours, 3,061 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 23,365 hours, 2,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE PACK OUT OF FORM PROHIBITING SLIDE PACK COVER TO FIT PROPERLY ON L1 DOOR. REPLACED SLIDE PACK PER JOB CARD 72L80025001.
